# SDR UALA2012081304463

- Difficulty date: August 12, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 87,970 hours, 9,826 cycles
- Engine: Pwa PW4056
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Arced
- Location: Aft Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY PIGTAIL REPORTED TO BE ARCING JUST PRIOR TO DEPARTURE.  FOUND P43 PIGTAIL DAMAGED DUE ARCING WHICH WAS CAUSED BY A DEFECTIVE CART.  POSITION HAS BEEN ISOLATED CIRCUIT BREAKER PULLED AND COLLARED.  CABLE AND RESET CIRCUIT BREAKER, OPS CHECKED WITH TESTER PASSED.
